# SDR CALA2024022300508

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 77,380 hours, 26,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADDD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR AND R1 INTERIOR EMERGENCY LIHTS FAIL OPS CHECK DURING SERVICE CHECK. REF TO PEMCO NR 1861.0028 REPLACED ATTERY PACK AT M1674, LOCATION IAW B737 AMM 33-51-06-96 0-805. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW B737 MM 33-51 -00-710-801. OP CHECK GOOD.
